MAUDE Adverse Event Report: RESPORINOC INC BIPAP PROBIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPORINOC INC BIPAP PROBIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS660HBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Sore Throat (2396); Unspecified Respiratory Problem (4464)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient alleged nasal/throat irritation or soreness.There was no report of serious or permanent patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a bipap device's sound abatement foam.The pateint alleged nasal/throat irritation or soreness.There was no report of serious or permanant patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Section h6 updated in this report.Section d7a has been corrected / updated in this report.
 
Additional Manufacturer Narrative
Additional information was received on jul 19 , 2025 and section h10 should be reported as: the manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient alleged nasal/throat irritation or soreness.There was no report of serious or permanent patient harm or injury.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.During the evaluation, secondary findings was not observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service center.There was 7 error codes found.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit was scraped.Section h6 updated in this report.

Brand Name
BIPAP PROBIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPORINOC INC
101 murry ridge lane
murrysville, pa PA 15668
Manufacturer (Section G)
RESPORINICS, INC
1001 murry ridge lane
murrysville,pa PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittisburgh,pa, PA 15206
7243512041
MDR Report Key15183908
Report Number2518422-2022-67459
Device Sequence Number17739987
Product Code BZD
UDI-Device Identifier00606959031029
UDI-Public00606959031029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS660HBT
Device Catalogue NumberDS660HBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer05/29/2023
07/19/2025
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date05/30/2023
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown